Thread: Leg Pain
05-10-2005, 08:09 AM #1
I've ben shooting ED only in my quads with minimal pain. But after a shot I did Sunday, My leg is killing me still, the muscle is super tight and I can barely bend the knee its super painful though its not swollen. What is this?
05-10-2005, 08:12 AM #2
Could be you hit a nerve, or you are injecting in oil that still has not disappated seeing how you inject ed in just your quads... Rotate injection sites, spotinjection.com I beleive is a site that can help you. Hope it is not infected... Is it hot to the touch or red and swollen?
05-10-2005, 08:14 AM #3
Sounds like an infection. Better go see a doc. Tell him you were cleaning out your basement and you bumped into some wire or a small nail that stuck in your leg.
05-10-2005, 08:31 AM #4
it cant be an infection, i am SUPER clean with every shot, change needles alcohol wipes everything. And its not swollen or hot
05-10-2005, 09:30 AM #5
ok it does look sleightly swollen, but it doesnt hurt as much as yesterday, so it is getting better, still very stiff
05-10-2005, 09:32 AM #6
heat pad for now... take an anti inflamatory such as motrin... look up different sites on your body to inject so you can rotate and try and not hit the same spot more than twice per week.
05-10-2005, 09:33 AM #7
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)